# SDR USAA991125

- Difficulty date: October 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N778AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 500
- Part time: 25,020 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING A RON CHECK VISUAL INSPECTION VERIFIED BY EDDY CURRENT, FOUND 4 CRACKS 2 INCHES, 3.50 INCHES, 3 INCHES, AND 2.50 INCHES BETWEEN BS 500 AND BS 500A, BETWEEN STR 28L AND STR 28R SKIN.  INSTALLED REPAIR FASTENERS IN DOUBLER PER EA 65887.  (X)
